# SDR C2XA11CL181

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 21,348 hours, 11,497 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 17,749 hours, 9,972 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23074862
- Part serial: CAE312774
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 17,749 hours, 9,972 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DEN FLT 5997 THE CREW REPORTED A LAV SMOKE WARNING MESSAGE AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO DEN AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 ENGINE.  OPERATIONAL CHECKS WERE GOOD.  SUPPLEMENT TO FOLLOW:
